# SDR 2005UALA01520

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 38,126 hours, 23,907 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-EVALUATION OF SKIN AREA FWD OF CARGO DOOR OPENING REVEALS .061 OF APPARENT MATERIAL HAS BEEN REMOVED IN A 1.5 TO 2.0 INCH SCRATCH WHERE BELT LOADER CONTACTED SKIN.  SUPPLEMENTAL DATA UPDATE DAMAGE REMOVED AND DOUBLERS INSTALLED PER EVA-50867-A.
